# SDR UPS96205842

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED FINDING CORROSION ON FLOOR SUPPORT STA 314, RBL 15-40, WL 208 AROUND NUTPLATE HOLES.  OUT OF LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-20-1, 51-30-2.
